$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

In this paper, we introduce two kinds of generalized vector quasivariational-like inequalities for multivalued mappings and show the existence of solutions to those variational inequalities under compact and non-compact assumptions, respectively.

저자의 다른 논문

참고문헌 (27)

  1. Generalized convex functions and vector variational inequalities , Yang, X.Q. , J. Opti. Th. Appl. / v.79,pp.563-580, 1993
  2. Existence of maximal elements and equilibria in linear topological spaces , Yannelis, N.C.;Prabhakar, N.D. , J. Math. Econ. / v.12,pp.233-245, 1983
  3. Cone convexity, cone extreme points and nondominated solutions in decision problems with multiobjectives , Yu, P.L. , J. Opti. Th. Appl. / v.14,pp.319-377, 1974
  4. On vector variational inequalities , Siddiqi, A.H.;Ansari, Q.H.;Khaliq. A. , J. Opti. Th. Appl. / v.84,pp.171-180, 1995
  5. Vector variational inequality and its duality , Yang, X.Q. , Nonlinear Anal. TMA / v.21,pp.869-877, 1993
  6. Theory of Vector Optimization , Luc, D.C. , Lecture Notes in Econ. and Mathem. Systems / v.319,pp., 1989
  7. General variational inequality , Noor, M.A. , Appl. Math. Lett. / v.1,pp.119-122, 1988
  8. A unified approach to generalizations of the KKM-type theorems related to acyclic maps , Park, S. , Numer. Funct. Anal. & Optimiz. / v.15,pp.105-119, 1994
  9. On Vector Variational-like inequalities , Siddiqi, A.H.;Ansari, Q.H.;Ahmad, R. , Indian J. pure appl. Math. / v.28,pp.1009-1016, 1997
  10. Generalized vector variational inequality and fuzzy extension , Lee, G.M.;Kim, D.S.;Lee, B.S.;Cho, S.J , Appl. Math. Lett. / v.6,pp.47-51, 1993
  11. On vector quasivariational inequalities , Lee, G.M.;Lee, B.S.;Chang, S.S. , J. Math. Anal. Appl. / v.203,pp.626-639, 1996
  12. A special variational inequality and the implicit complementarity problem , Isac, G. , J. of the Faculty of Sciences, Univ. of Tokyo, Section lA, Mathematics / v.37,pp.109-127, 1990
  13. Generalized nonlinear vector quasi variational-like inequalities , Khaliq, A. , Nonlinear Analysis Forum / v.8,pp.1-9, 2003
  14. On generalized vector quasi-variational inequalities , Kim, W.K.;Tan, K.K. , Optimization / v.46,pp.185-198, 1999
  15. Generalized vector variational-like inequalities on locally convex Hausdorff topologtcal vector spaces , Lee, B.S.;Lee, G.M.;Kim, D.S. , Indian J. pure appl. Math. / v.28,pp.33-41, 1997
  16. Theorems of alternative, quadratic programs, and complementarity problems, Variational Inequalities and Complementarity Problems , Giannessi, F.;Cottle(ed.);Giannessi(ed.);Lions(ed.) , / v.,pp., 1980
  17. Vector Variational Inequality and Vector Equilibria, Mathematical Theories , Giannessi, F. , / v.,pp., 2000
  18. On some nonlinear elliptic differential functional equations , Hartman, P.;Stampacchia, G. , Acta Mathematica / v.115,pp.271-310, 1966
  19. Vector variational inequalitIes and vector optimization , Chen, G.Y.;Cheng, G.M. , Lecture Notes in Economics and Math. Systems / v.285,pp.408-416, 1987
  20. A vector variational inequality and optimization over an efficient set , Chen, G.Y.;Craven, B.D. , Zeitscrift fur Operations Research / v.3,pp.1-12, 1990
  21. The vector complementarity problem and its equivalences with the weak minimal element in ordered spaces , Chen, G.Y.;Yang, X.Q. , J. Math. Anal. Appl. / v.153,pp.136-158, 1990
  22. Pseudo-monotone complementarity problems in Hilbert spaces , Cottle, R.W.;Yao, J.C. , J. Opti. Th. Appl. / v.75,pp.281-295, 1992
  23. A generalization of Tychonoff's fixed-point theorem , Fan, Ky. , Mathematische Annalen / v.142,pp.305-310, 1961
  24. A note on generalized vector variational-like inequalities , Ansari, Q.H. , Optimization / v.41,pp.197-205, 1997
  25. The existence theorems of solutions for generalized vector-valued variational-like inequalities , Chang, S.S.;Thompson, H.B.;Yuan, G.X.Z. , Comput. Math. Appl. / v.37,pp.1-9, 1999
  26. Existence of solution for a vector variational inequality: An extension of the Hartman-Stampacchia theorem , Chen, G.Y. , J. Opti. Th. Appl. / v.74,pp.445-456, 1992
  27. Quasi-variational inequalities in topological linear locally convex Hausdorff spaces , Tan, N.X. , Mathematische Nachrichten / v.122,pp.231-245, 1985

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일